# SDR ASOA201001284

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT CARGO DOOR SILL PLATE IS CORRODED.  REMOVED ANGLE, LOCATED, DRILLED, AND DEBURRED NEW IAW SRM 51-42-06 AND 51-40-11.  INSTALLED ANGLE IAW SRM 51-42-06 & 51-42-21.
